# SDR UALA2010041301251

- Difficulty date: April 12, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 82,145 hours, 10,019 cycles
- Engine: Pwa PW4056
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Part number: 3450490139
- Condition: Defective
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRIOR TO DEPARTURE STATUS MESSAGE 26043 - APU BOTTLE LOW PRESSURE DISPLAYED.  DEFERRED IAW MEL.  APU NOT TO BE USED. BASED ON AHM, THIS IS 1ST HIT.  MAY NEED BOTTLE PCN 635 -1090.  REPLACED BOTTLE.
